# SDR 99FDEA00362

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623654
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 233 FOUND CORROSION IN STR 27 RT, BS 675 (FWD BAY).  *S/D*  REPAIRED STR 27 RT, BS 668-680 IAW FEDEX SRM 53-10-3.
